Nonholonomic frames for Finsler spaces with special (alpha, beta)-metric

Brijesh Kumar Tripathi, V. K. Chaubey

Abstract


The purpose of present paper to determine the Finsler spaces due to deformation of special Finsler $ (\alpha, \beta) $ metric. Consequently, we obtain the non-holonomic frame with help of Riemannian metric $ \alpha $ , one form metric $ \beta $ and Randers metric such as forms

I. $L(\alpha, \beta)=\alpha \beta + \beta^{2} $ i.e. product of Randers metric and 1-form metric and

II. $L(\alpha, \beta)= \alpha^{2} + \alpha \beta$ i.e. product of Randers metric and Riemannian metric.


Full Text: PDF

How to Cite this Article:

Brijesh Kumar Tripathi, V. K. Chaubey, Nonholonomic frames for Finsler spaces with special (alpha, beta)-metric, Journal of Mathematical and Computational Science, Vol 8, No 2 (2018), 290-296

Copyright © 2018 Brijesh Kumar Tripathi, V. K. Chaubey. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS